The comparison principle in the theory of differential equations with perturbations
Doklady Akademii Nauk, Tome 253 (1980) no. 4, pp. 807-811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_4_a7,
author = {R. I. Kozlov and V. M. Matrosov},
title = {The comparison principle in the theory of differential equations with perturbations},
journal = {Doklady Akademii Nauk},
pages = {807--811},
year = {1980},
volume = {253},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_4_a7/}
}
R. I. Kozlov; V. M. Matrosov. The comparison principle in the theory of differential equations with perturbations. Doklady Akademii Nauk, Tome 253 (1980) no. 4, pp. 807-811. http://geodesic.mathdoc.fr/item/DAN_1980_253_4_a7/